Conjugate algebraic numbers on conics: a survey. / McKee, James.

Number Theory and Polynomials. ed. / James McKee; Chris Smyth. Cambridge University Press, 2008. p. 211-240 (LMS Lecture Note Series; Vol. 352).

Research output: Chapter in Book/Report/Conference proceedingChapter

Published
Original languageEnglish
Title of host publicationNumber Theory and Polynomials
EditorsJames McKee, Chris Smyth
PublisherCambridge University Press
Pages211-240
Publication statusPublished - 2008

Publication series

NameLMS Lecture Note Series
Volume352

ID: 54419